# SDR 97ZZZX1619

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N410BT
- Make and model: Braero BAE125800A
- Aircraft serial: NA0468
- System (JASC): 2210 · Autopilot System
- Part: Servo Mount
- Part number: 6225029001
- Condition: Malfunction
- Location: Elev Control
- Part time: 1,722 hours
- Component: Collins, SMT85B
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT NOTED THAT ON APPROACHES WITH THE AUTOPILOT DISENGAGED, THE ELEVATOR CONTROLS WOULD CATCH WHEN SLIGHT ADJUSTMENTS WERE MADE.  THE SMALL AMOUNT OF PRESSURE NEEDED TO BREAK IT LOOSE WOULD CAUSE THE AIRCRAFT TO PORPOISE A FEW TIMES.  SUSPECT INTERNAL PROBLEMS IN THE SERVO MOUNT ASSY.
